I have been taking bee pollen pills for about 2

Patient : I have been taking bee pollen pills for about 2 weeks, per a friends reccomendation. Yesterday I felt like I was having an anxiety attack. I researched the brand & found out it's the kind that had sibutramine &causes these symtoms. I'm still feeling anxious, not as bad. How long will it take for these symtoms to go away?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: Can you explain in layman's terms my echo report? I will not be able to see the cardiologist for some time and I'm co...

Q: I feel bloated, dehydrated, nausea and I have been throwing up, phlegm hanging in my throat in the morning making me ...

Q: What is the best course of treatment for persistent Blastocystis Hominis?

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews